Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 7, Pages 1114–1117 (Mi zvmmf1856)  

This article is cited in 2 scientific papers (total in 2 papers)

Cubature formulas that are exact for trigonometric polynomials

I. P. Mysovskikh

S.-Petersburg State University

Full text: PDF file (517 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:7, 1065–1068

Bibliographic databases:
UDC: 519.644.7
MSC: Primary 65D32; Secondary 41A55, 65T40, 42A05, 41A63
Received: 11.03.1997

Citation: I. P. Mysovskikh, “Cubature formulas that are exact for trigonometric polynomials”, Zh. Vychisl. Mat. Mat. Fiz., 38:7 (1998), 1114–1117; Comput. Math. Math. Phys., 38:7 (1998), 1065–1068

Citation in format AMSBIB
\Bibitem{Mys98}
\by I.~P.~Mysovskikh
\paper Cubature formulas that are exact for trigonometric polynomials
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 7
\pages 1114--1117
\mathnet{http://mi.mathnet.ru/zvmmf1856}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1638614}
\zmath{https://zbmath.org/?q=an:0964.65024}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 7
\pages 1065--1068


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1856
  • http://mi.mathnet.ru/eng/zvmmf/v38/i7/p1114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Wang X.Q., “On generalized invariant cubature formulae”, J Comput Appl Math, 130:1–2 (2001), 271–281  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. N. N. Osipov, “On minimal cubature formulas with the trigonometric $d$-property in the two-dimensional case”, Comput. Math. Math. Phys., 45:1 (2005), 5–12  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:130
    Full text:65
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022